Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Developed red rashes on forehead, cheeks. Taking gabapentin for years. Is it delayed reaction?

I have been taking 3600mg per day of gabapentin for 6 years with no side effects. I recently developed a red rash on my forehead and cheeks. I have been eating the same foods, taking the same vitamins , and prescription creams do not help it. The rash is hot and itchy. Could I have developed a delayed reaction to gabapentin?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, it does not seem to be due to gabapentin as you have been taking it for years.
I think you need to consult a dermatologist as the lesion is hot and itchy which suggests an underlying inflammation the cause of which should be searched for.
take care
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor